# SDR ASAA2013060494993

- Difficulty date: June 4, 2013
- Submitted: June 7, 2013
- Operation: Air carrier
- Aircraft: N768AS
- Make and model: Boeing 737490
- Aircraft serial: 27082
- Aircraft time: 61,371 hours, 40,416 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 56100031
- Part serial: 1100W1230
- Condition: Out Of Adjust
- Location: Cockpit
- Part time: 34,162 hours, 19,652 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN`S WINDOW WILL NOT OPEN.  ACFT GROUNDED.  ADJUSTED LOWER FORE AND AFT BELCRANK ARM, REF 56-12-11, OPS CHECK NORMAL.
